# SDR UPS803904

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 071202XT3
- Condition: Cracked
- Location: Fs 781-812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND 3 EACH CRACKED L-ANGLES LOWER SIDE OF CENTER WING BOX, F.S. 781, RBL AND LBL 69 AND F.S. 812, LBL 69.  REPAIRED ANGLES PER SRM 53-2-0.
